MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6b: explanted date: device was not explanted.E3: occupation: interventional radiologist.The actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the patient arrived in the emergency room with a cold leg on (b)(6) 2026.An aorta with bilateral lower leg angiogram was performed.Left groin access was chosen because of right leg being symptomatic.A 4fr micropuncture kit was used to gain access and a 5 fr x 10cm pinnacle sheath was inserted.An angiogram was performed and it was determined the patient needed thrombolysis.The 5fr sheath was replaced with an 8fr x 45cm destination sheath.Thrombolysis was performed with the inari system.Upon completing thrombolysis, a left groin angiogram was performed and an 8fr angio-seal vip was successfully deployed without incident.The patient was discharged on (b)(6) 2026, in stable condition.The patient arrived in the emergency room again on (b)(6) 2026, with a hard left sided groin.When ultrasound was performed, a pseudoaneurysm was seen over the site of the angio-seal deployment.Ultrasound picture was obtained.Thrombin was injected into the sac of the aneurysm, the bleeding stopped and the patient was sent home in stable condition.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The sample was not available for evaluation.One photo was provided showing the pseudoaneurysm.No determination could be made based on the available radiographic image.The cause of the event could not be identified based on the available information.The complaint was confirmed for closure procedural complication.The exact root cause cannot be determined.Review of device history record showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the failure mode and effects analysis (fmea)/hazard based risk table (hbrt).

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO PUERTO RICO LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24678430
Report Number3013394970-2026-00130
Device Sequence Number5079930
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)260430(10)0001069368
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001069368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FR MICROPUNCTURE KIT; 5FR OMNIFLUSH CATHETER; 5FR X 10CM PINNACLE SHEATH; 8FR X 45CM DESTINATION SHEATH; ROSEN WIRE
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age86 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite